# SDR HDNA20160123089

- Difficulty date: January 22, 2016
- Submitted: January 23, 2016
- Operation: Air carrier
- Aircraft: N705MS
- Make and model: Pilats PC1247E
- Aircraft serial: 1134
- Aircraft time: 3,666 hours, 5,890 cycles
- Engine: Pwc PT6A67AG
- Engine time: 3,558 hours, 5,619 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 8210137
- Part serial: 16464332
- Condition: Fluctuates
- Location: Zone 400
- Part time: 3,558 hours, 5,619 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ON THE INITIAL LEG, FOR PATIENT PICK UP THE PLANE PERFORMED FLAWLESSLY.  ON THE DEPARTURE & CLIMB TO CRUISE WITH PATIENT ONBOARD THE ACFT PERFORMED FLAWLESSLY.  DURING CRUISE EN-ROUTE AT FL180 & APPROX 50 MILES NE OF THE AREA THE NP RPM, PROP RPM, BEGAN TO BEHAVE ERRATICALLY.  AT FIRST THE SINGLE DIGITS OF THE NP RPM INDICATOR BEGAN TO FLUCTUATE ERRATICALLY FROM THE DESIRED 1700 RPM DESCENDING 10 - 20 RPM.  THE NP RPM SOON BEGAN TO DETERIORATE FURTHER TILL I WAS RECEIVING NP ALERTS ON MY PFD, IN THE ENG DATA WINDOW FOR NP RPM BEING TOO LOW.  ADDING A LITTLE POWER DURING THESE ALERTS SEEMED TO HELP RAISE THE RPM MOMENTARILY.  NP RPM INDICATION DROPPING AS LOW AS 1500.  DURING THIS EVENT ALL OTHER ENG INDICATIONS REMAINED STEADY & NORMAL.  DECIDED IT BEST TO GET THIS PLANE ON THE GND & DIVERTED.  WHEN POWERING BACK FOR DESCENT THE NP RPM WOULD AGAIN DROP FOLLOWING MY POWER LEVER REDUCTION, AS IF BELOW THE CSU, GOVERNING RANGE.  ADDING A LITTLE POWER BACK SEEMED TO HELP.  LANDED VFR, CHANGED AIRPLANES & CONTINUED THE MISSION.
